MathSciNet Relay Station
MathSciNet bibliographic data
MR1783641 42B20 (42B30 47B47 47G30)
Peng, Lizhong; Wong, M. W. Compensated compactness and paracommutators. J. London Math. Soc. (2) 62 (2000), no. 2, 505–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement